People's Pharmacy: Suddenly stopping ...

People's Pharmacy: Suddenly stopping drugs can cause side affects

There are 4 comments on the MySanAntonio.com story from Jul 11, 2011, titled People's Pharmacy: Suddenly stopping drugs can cause side affects. In it, MySanAntonio.com reports that:

Q: My doctor prescribed Cymbalta for the pain of fibromyalgia, but it did not alleviate the pain at all.

Join the discussion below, or Read more at MySanAntonio.com.

cheeser

UK

#1 Jul 14, 2011
You should never suddenly stop taking medicines.
I suddenly stopped taking prescription zyprexa and man did I ssuffer and lose the plot.
People should always tell their GP if they are going to stop taking prescribed medicines and trry to sslowly tail off the safe way.
http://hosted.comm100.com/Forum/Buy-Xanax-Onl...

http://hosted.comm100.com/Forum/Default.aspx...
Raymond

Temixco, Mexico

#3 May 26, 2013
I have used http://qgeneric.info/#fkdi for about 3 years and find their products to be reliable and speedily delivered. The Support team are very promt and helpful in solving any issues that arise,caused by my errors not the company's. I was a little sceptical initially about buying generic products rather than brand names. However, the Mens' Health products I have bought have been equally as efficatious as the brand names at a fraction of the cost.
Rodolfo
#4 Sep 24, 2013
I have ordered 2 times from this website PILLSMEDSHOP. COM . I called yesterday the customer care and asked for a discount as i was about to order twice the regular amount.

Since: Oct 10

Vancouver, Canada

#5 Sep 29, 2013
I never had any problem with http://www.CanadianDrugsOnline.ca

i prefer generic and canadian drugs because its very profitable

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Back Pain Discussions

Title Updated Last By Comments
need help - ribs out of place - lots of pain (Nov '08) Sun Eparks2 58
Spinal fusion 6months post op. Pressure feelin... (Dec '07) Sun Jerru 172
spinal cord stimulator removal (Apr '11) Jul 22 Anonymous 260
Tight back muscles Jul 15 Jackie 4
spinal fusion complications (Jan '07) Jul 11 Hospicern 713
I Don't Know What To Do Jul 10 ConcernedAri 1
loose screws after spinal fusion (Jul '10) Jul 9 Danny 167
More from around the web